# SDR NWAA073589993

- Difficulty date: October 28, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 84,550 hours, 77,520 cycles
- Engine: Pwa JT8D15A
- Engine time: 57,551 hours, 40,535 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ENGINE NR 1 PARAMETERS WERE ERRATIC AND THROTTLE LEVER SPLIT OF 1.5 KNOBS.  ENGINE NR 1 FLAMED OUT AT APPROX 14,000 FT.  FLIGHT CREW DIVERTED AC TO GRR AND PERFORMED AN UNEVENTFUL LANDING.  GROUND PERSONNEL REPORTED FUEL LEAK AT ENGINE.  MAINTENANCE REMOVED AND REPLACED ENGINE NR 1.
